# SDR SWIA972589

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,528 hours, 28,949 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Defective
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY ON OUTBOARD PAIR OF FLAPS ON FLAP RETRACTION DEPARTING CODY.  FOLLOWED QRH, CYCLED FLAPS AND PROBLEM CORRECTED.  CONTINUED ON TO SLC.  REMOVE AND REPLACE LEFT OUTBOARD FLAP ACTUATOR.  OPS CHECKS GOOD.  P/N ON 343000-1003, S/N ON 0520, S/N OFF 0244.
